Tennessee, 2014Damaging Wind in Tennessee, June 19, 2014
June 19, 2014 · NWS OHX · 1 event in 1 county or zone
Scattered thunderstorms developed across Middle Tennessee during the afternoon hours on June 19. One report of wind damage was received.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed across Middle Tennessee during the afternoon hours on June 19. One report of wind damage was received.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 19, 11:26 AM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 19, 11:26 AM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1226 PM CDT THU JUN 19 2014
.UPDATES...
SHORT TERM AND 18Z TAF DISCUSSION.
&&
.UPDATE...
UPDATED THE FORECAST TO INCREASE POPS ACROSS THE ERN/SERN AREAS
GIVEN THE COVERAGE ON CURRENT RADAR. ALREADY SENT NEW ZONES AND
THE WEB FORECAST. NO OTHER CHANGES MADE.
AL
&&
.AVIATION...
RADAR INDICATES CLUSTER OF SHRA/TSRA WILL LIKELY IMPACT CSV THIS
AFTERNOON...AND HAVE ADDED A TEMPO MENTION OF MVFR CONDITIONS AND
TSRA ACCORDINGLY. OTHERWISE...SCT CUMULUS AND LIGHT WEST WINDS ARE
EXPECTED THIS AFTERNOON...THEN SOME CIRRUS WITH LIGHT TO CALM
SOUTHWEST WINDS OVERNIGHT. ANTICIPATE SOME FOG DEVELOPMENT AT CSV
OVERNIGHT...ESPECIALLY IF CONSIDERABLE RAINFALL IMPACTS THE
AIRPORT...WITH MVFR TO POSSIBLY IFR VIS.
SHAMBURGER
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 19, 4:10 AM CST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
510 AM CDT THU JUN 19 2014
TNZ005>011-023>034-056>066-075-077>080-093>095-201015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
510 AM CDT THU JUN 19 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
07
In the hours before
Special weather statement, Jun 19, 10:27 AM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1127 AM CDT THU JUN 19 2014
TNZ078-191700-
WARREN-
1127 AM CDT THU JUN 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR WARREN COUNTY...
AT 1121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR MCMINNVILLE...MOVING EAST AT 15
MPH.
SOME LOCATIONS IN THE PATH INCLUDE ROCK ISLAND STATE PARK.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3565 8591 3583 8587 3582 8568 3580 8561
3579 8560 3579 8561 3576 8560 3576 8561
3575 8559 3570 8561 3560 8559
SHAMBURGERSpecial weather statement, Jun 19, 11:41 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1241 PM CDT THU JUN 19 2014
TNZ079-191830-
GRUNDY-
1241 PM CDT THU JUN 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR GRUNDY COUNTY...
AT 1235 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A CLUSTER OF STRONG THUNDERSTORMS 12 MILES SOUTH OF
MCMINNVILLE...OR 7 MILES NORTHWEST OF ALTAMONT...MOVING SOUTHEAST AT
10 MPH.
SOME LOCATIONS IN THE PATH INCLUDE ALTAMONT AND BEERSHEBA SPRINGS.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3547 8589 3552 8588 3553 8587 3550 8582
3551 8581 3552 8577 3553 8560 3549 8553
3534 8573
SHAMBURGERSpecial weather statement, Jun 19, 12:19 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
119 PM CDT THU JUN 19 2014
TNZ063-064-078-191900-
CANNON-DE KALB-WARREN-
119 PM CDT THU JUN 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CANNON...SOUTHERN
DE KALB AND NORTHERN WARREN COUNTIES...
AT 113 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF WOODBURY...MOVING EAST AT 15
MPH.
SOME LOCATIONS IN THE PATH INCLUDE CENTERTOWN...GREEN HILL AND
MCMINNVILLE.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3578 8606 3596 8597 3588 8564 3585 8567
3585 8563 3582 8566 3583 8568 3582 8566
3566 8576
SHAMBURGERSpecial weather statement, Jun 19, 12:21 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
121 PM CDT THU JUN 19 2014
TNZ063-077-078-191900-
CANNON-COFFEE-WARREN-
121 PM CDT THU JUN 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CANNON...NORTHERN
COFFEE AND SOUTHWESTERN WARREN COUNTIES...
AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES NORTH OF MANCHESTER...MOVING SOUTHEAST
AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE SUMMITVILLE AND MORRISON.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3565 8581 3545 8596 3560 8622 3575 8612
SHAMBURGER
Thunderstorm Wind, Cannon
- When
- June 19, 12:30 PM CST
- Where
- Cannon County, 1.06 mi SW of Ivy Bluff
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 35.660, -86.065
Warren County 911 relayed a report of a tree blown down in Cannon County on Highway 53 near Ivy Bluff Road blocking one lane of the roadway.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Virginia, June 19, 20141 death · $26,000 · 52 kt wind · 4 events
- Flash Flooding in Texas, June 19 to 20, 2014$1.1 million · 6 events
- Hail and Damaging Winds in Virginia, June 19, 2014$295,000 · 1 in hail · 13 events
- Hail and Damaging Winds in Pennsylvania, June 19, 2014$268,000 · 1 in hail · 11 events
- Flash Flooding and Damaging Wind in Oklahoma, June 19, 2014$180,000 · 52 kt wind · 4 events
- Tornado in Iowa, June 19, 2014$50,000 · EF1 · 1 event
- Lightning Strike in North Carolina, June 19, 2014$150,000 · 1 event
- Hail and Damaging Winds in North Carolina, June 19, 2014$76,000 · 1.25 in hail · 13 events
- Hail and Damaging Winds in Georgia, June 19, 20141 injured · $50,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Virginia, June 19, 2014$57,000 · 1 in hail · 6 events
- Hail and Damaging Winds in North Carolina, June 19 to 20, 2014$19,000 · 1.75 in hail · 29 events
- Flood in Minnesota, June 19 to 22, 2014$70,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 518499.